Thank you for your question. A suppressed immune system should not be effected by Botox. Please ensure you schedule a consultation with your neurologist regarding your concerns.
Botox is a toxin from bacteria and not the bacteria itself, therefore, immune suppression will not have any bearing on the safety of using botox so it will most likely be safe and effective for your migraine, but will last for only 3-5months.
For recurrent migraine, I would rather seek acupuncture, which, with a good acupuncturist, could give a longer lasting result without any side effect.
Best to discuss with your hematologist if BOTOX is OK to be used in migraines treatments. Than you can seek a neurologist to inject..
You appear to be a great candidate for injection of Botox to
manage your migraines.Your suppressed
immune system should not have an effect and you should have a good
response.Best of Luck.
Having a suppressed immune system should not affect the way Botox works. Botox works by irreversibly binding to a receptor that prevents the signal between the nerve in the muscle. This should work whether or not your immune system is working or not.
Botox should have no affect on your immune system. If you are having migraines this frequently you would be a very good candidate for Botox treatment. Be sure to seek insurance coverage, as most plans allow coverage.
Some patients with migraines get significant relief from Botox injections. A few facts that may be helpful are: 1. Botox does not contain bacteria so you are not at risk of getting an infection from properly prepared in injected botox (except for the small risk of an infection from getting an injection in general). 2. Botox has a very low amount of protein that is likely to effect your immune system.
However, autoimmune hepatitis is a complicated and potentially serious problem. This is a conversation that you should have with your liver specialist and headache specialist. It may even be worthwhile to ask the two doctors to discuss this with each other to decide if it is reasonable for you to have a Botox treatment for your headaches. It is going to end up being a balance between how much your migraines are impacting your life, what other headache options are available for you, and how likely it is that the Botox could effect you liver problem. That is a decision that needs to be made after careful consideration by all of your doctors in consultation with you.
Hope this is helpful.
It is best to ask this question to a migraine specialist/neurologist as therapeutic Botox for migraine headaches is not a cosmetic problem.